had a heart attack, now taking plavix 75mg, 4 baby aspirin, metoprolol 25mg, crestor 10mg, and nitroglycerin 0.4mg when needed. what is making me gain weight and why?
8 Oct 2010
Weight gain is a known side effect of metoprolol and out of all the other medicines you are taking this is likely to be the cause of your weight gain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... time I have many of the side affects and just want to quit using it. I have been on it for 3 months already and have had problems with the way i ...
1 answer • 13 Oct 2009
Vitamin D Deficiency - My vitamin d test came back with a reading of <4, my doctor wants me to take?
... a prescription vitamin d supplement once a week to get my levels up. I had a heart attack a year ago and am on Plavix 75mg. Lipitor 40mg. Ecotrin ...
2 answers • 11 Nov 2009
Two years ago I had two heart attacks and a stroke. My Dr. installed a stent into my LAD when it closed 100% on the cath lab table. He told me to ...
1 answer • 3 Aug 2010
I have PAD and the Dr has me on Plavix Aspirin Crestor COQ10 is there anything I can take for a headache? Before being put on all these meds I would ...
2 answers • 24 Jul 2012
I had stents 5 years ago and have been on Plavix for 5 yrs. My doctor says that I can go off of it but I am scared that if I do then I would be ...
1 answer • 22 Jan 2013